Alert archive / Pennsylvania / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 22, 2013, 9:55 PM EDT for 4 counties in Pennsylvania. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2013, 9:55 PM EDT (01:55 UTC)
- Expired
- May 22, 2013, 11:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 140 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 1.9 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 280 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
179
WWUS81 KPHI 230155
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT WED MAY 22 2013
PAZ054-055-060>062-230300-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
955 PM EDT WED MAY 22 2013
...THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM NEAR DUNMORE TO
ABOUT 5 MILES NORTH OF READING...MOVING EAST AT 30 MPH. THE
THUNDERSTORMS WILL BE NEAR WEISSPORT AROUND 1000 PM...
SCHNECKSVILLE AND NORTH CATASAUQUA AROUND 1015 PM...STROUDSBURG
AND FREEMANSBURG AROUND 1030 PM...AND STOCKERTOWN AND ROSETO AROUND
1045 PM.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER
STORMS.
LAT...LON 4116 7515 4114 7508 4108 7502 4104 7503
4098 7514 4090 7507 4079 7511 4075 7520
4069 7520 4067 7518 4047 7590 4065 7597
4074 7577 4092 7600 4100 7575 4110 7576
4114 7569 4113 7564 4123 7554 4126 7513
$$
MPDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 22, 8:41 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, May 22, 8:41 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 841 PM EDT WED MAY 22 2013 .SYNOPSIS... A BERMUDA HIGH PRESSURE SYSTEM WELL OFF THE EAST COAST WILL CONTINUE TO PUMP WARM AND MOIST AIR ACROSS THE MIDDLE ATLANTIC REGION TONIGHT THROUGH THURSDAY. A LOW PRESSURE SYSTEM NEAR CHICAGO THIS EVENING WILL MOVE NORTHEAST ACROSS THE GREAT LAKES AND THEN DOWN THE SAINT LAWRENCE VALLEY INTO FRIDAY. A SECOND LOW PRESSURE SYSTEM WILL DEVELOP OFF NEW ENGLAND FRIDAY AND REMAIN ACROSS THE WATERS INTO SATURDAY. HIGH PRESSURE WILL MOVE IN SUNDAY AND REMAIN INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THERE HAVE BEEN MULTIPLE MULTICELLULAR STORMS FORMING TO OUR WEST AND SOUTHWEST TIED TO AN INCOMING SHORT WAVE THAT IS TEAMING UP WITH A LEE SIDE TROUGH. THE STORM MOTION CONTINUES TO FAVOR OUR WESTERN AND NORTHWESTERN ZONES AS THE SURFACE FLOW REMAINS SOUTHERLY. A FEW CELLS ARE BEGINNING TO FIRE UP ALONG THE SURFACE COLD POOL MOVING CLOSE TO BERKS COUNTY. THE MAIN THREAT TONIGHT WILL BE HEAVY RAINFALL AND STRONG WIND GUSTS. THERE IS STILL PLENTY SURFACE BASED INSTABILITY FOR THE STORMS TO TAP INTO SO WE COULD SEE A CONTINUATION OF THE CONVECTION FOR SEVERAL MORE HOURS. OTHERWISE, THE WARM FRONT SHOULD CONTINUE TO LIFT NORTHWARD THROUGH TONIGHT AND OUT OF OUR CWA. OVERALL, A WARM AND MUGGY NIGHT IS IN STORE ACROSS THE ENTIRE CWA. THIS SHOULD ALSO LEAD TO ADDITIONAL STRATUS TO DEVELOP OVERNIGHT ALONG WITH SOME FOG. FOR NOW, ADDED IN PATCHY FOG AS WE ARE THINKING THE MOISTURE SHOULD BE MOSTLY FOCUSED INTO THE FORM OF CLOUDS. AS FOR LOW TEMPERATURES, WE MAINLY USED AN EVEN GFS/NAM MOS BLEND. THE HOURLY TEMPERATURE AND DEW POINT GRIDS INCORPORATED SOME OF THE LAMP/LAV GUIDANCE TO ASSIST IN TRENDS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... THIS LOOKS TO BE AN ACTIVE DAY WITH SHOWERS AND SOME THUNDERSTORMS BECOMING MORE NUMEROUS. THIS IS IN RESPONSE TO THE LARGE SCALE LIFT INCREASING AS AN UPPER-LEVEL TROUGH APPROACHES ALONG WITH THE ARRIVAL OF A COLD FRONT AND WEAK SURFACE LOW. THERE MAY BE SOME SHOWERS /PERHAPS SOME THUNDER/ ONGOING AS THE DAY STARTS AS INCREASING LIFT OVERSPREADS THE AREA. THIS SHOULD BE MAINLY ACROSS THE INLAND AREAS. WE ARE ANTICIPATING AN ABUNDANCE OF CLOUDS TO BE PRESENT DURING THE DAY, WITH AREAS OF STRATUS AND PERHAPS FOG GRADUALLY LIFTING SOME. THE PRESENCE OF THE CLOUDS ADDS UNCERTAINTY TO THE AMOUNT OF INSTABILITY THAT WILL BE PRESENT. THE FORECAST SOUNDINGS INDICATE THE AIRMASS WILL BE RATHER BUOYANT, THEREFORE SHOWERS MAY TEND TO DEVELOP FAIRLY QUICKLY EVEN WITH INITIALLY WEAKER LIFT. THERE IS THE CHC FOR SOME STRONGER CONVECTION, ESPECIALLY IF POCKETS OF INCREASED INSTABILITY CAN OCCUR. AS STRONGER SOUTHWESTERLY FLOW OVERSPREADS THE AREA, ANY ROBUST UPDRAFTS THAT CAN BE SUSTAINED WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND HAIL PROVIDED STRONGER INSTABILITY CAN BE OBTAINED. SINCE THERE IS SOME UNCERTAINTY REGARDING THE STRENGTH AND ORGANIZATION OF CONVECTION, NO ENHANCED WORDING WAS INCLUDED IN THE FORECAST. THE PW VALUES ARE FORECAST TO BE ABOUT 1.50 TO 1.75 INCHES, THEREFORE LOCALLY VERY HEAVY RAIN COULD OCCUR. AS OF NOW, MAINLY SOME LOCALIZED POOR DRAINAGE FLOODING COULD RESULT. A MENTION IS IN THE HAZARDOUS WEATHER OUTLOOK. THE POPS INCREASE FROM WEST TO EAST DURING THE DAY, ALTHOUGH WE DID SLOW THE INCREASE DOWN SOME ACROSS THE EASTERN ZONES. THE ACTIVITY MAY BE HELD INLAND FOR AWHILE AS LARGER SCALE LIFT TAKES LONGER TO GET MORE ORGANIZED ACTIVITY GOING ALONG THE COAST. AS FOR TEMPERATURES, MOSTLY A GFS/NAM MOS BLEND WAS USED. TEMPERATURES ARE EXPECTED TO BE LOWER THAN TODAY GIVEN MORE CLOUDS THROUGHOUT THE DAY COUPLED WITH INCREASING SHOWERS AND STORMS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... A PERIOD OF WET WEATHER AT THE BEGINNING OF THE EXTENDED PERIOD AS THE UPPER FLOW BEGINS TO SHARPEN AND A SFC/UPPER LOW IS SHOWN DEVELOPING ACROSS THE NEW ENGLAND REGION THU NIGHT INTO FRIDAY. THIS LOW IS SHOWN ONLY MOVING SLOWLY EASTWARD INTO SATURDAY. THIS REPRESENTS A CHANGE IN THE LONGER RANGE GFS/ECMWF MODELS OVER THE PAST FEW RUNS. THEY WERE SHOWING MORE RAPID CLEARING ON PREVIOUS RUNS. WE HAVE ACCORDINGLY INCREASED CLOUD/POP GRIDS FOR THESE PERIODS OVER PREVIOUS VALUES. TEMPERATURES WILL DROP BELOW NORMAL AFTER THE COLD FRONT PASSAGE THU NIGHT AND TEMPERATURES WILL STAY BELOW NORMAL INTO THE WEEKEND. HIGHS GENERALLY IN THE 60S FRI/SAT AND LOWS MOSTLY IN THE 40S/50S FRI AND SAT NIGHTS. THE REMAINING PART OF THE EXTENDED PERIOD LOOKS TO FEATURE PLENTY OF DRY WEATHER. THE ONLY PERIOD WHEN PCPN IS IN THE GRIDS IS FRO NEXT WED WHEN A SLGT CHC IS IN THERE. THE HIGH PRESSURE SYSTEM TO THE WEST ON SUNDAY WILL CREST OVER THE REGION MONDAY NIGHT/TUESDAY AND THEN CONTINUE EASTWARD THROUGH THE MIDDLE OF NEXT WEEK. TEMPERATURES WILL BE A LITTLE BELOW NORMAL SUNDAY WITH HIGHS IN THE UPPER 60S/LOW 70S IN MANY AREAS. READINGS WILL MODERATE MONDAY THROUGH WEDNESDAY WITH HIGHS BY WEDNESDAY REACHING BACK INTO THE UPPER 70S AND FEW LOW 80S. HUMIDITY LEVELS WILL BE LOW/MODERATE SUNDAY AND MONDAY AND THEN THE HUMIDITY WILL SLOWLY INCREASE INTO THE MIDDLE OF NEXT WEEK. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR, THEN IFR/MVFR CEILINGS AND VISIBILITIES ARE FORECAST TO DEVELOP. THE TIMING OF THIS IS OF LOW CONFIDENCE. THERE COULD BE A SHOWER OR THUNDERSTORM ESPECIALLY IN THE EVENING NORTH AND WEST OF KPHL, THEN ANOTHER CHANCE MAINLY TOWARD DAYBREAK. SOUTH-SOUTHWEST WINDS GENERALLY UNDER 10 KNOTS. THURSDAY..IFR/MVFR CEILINGS AND/OR VISIBILITIES. THERE IS A CHANCE FOR SOME IMPROVEMENT TO VFR, HOWEVER GIVEN INCREASING SHOWERS WE DID NOT FORECAST THIS AT THIS TIME. SHOWERS AND SOME THUNDERSTORMS ARE FORECAST TO BECOME MORE NUMEROUS DURING THE DAY WITH REDUCED VISIBILITIES. LOCALLY HEAVY RAIN AND GUSTY WINDS COULD ACCOMPANY SOME OF THE ACTIVITY. SOUTH-SOUTHWEST WINDS GENERALLY 10-15 KNOTS. OUTLOOK... THU NIGHT THRU SAT MORNING...LOWER CLOUDS/SHOWERS AND LOWER VSBYS/CIGS POSSIBLE. SAT AFTERNOON THRU MONDAY...MOSTLY VFR. && .MARINE... A SOUTHERLY FLOW WILL CONTINUE THROUGH THURSDAY AHEAD OF A COLD FRONT AND SURFACE LOW PRESSURE. THIS FLOW IS FORECAST TO INCREASE DURING THIS TIME, HOWEVER FORECAST SOUNDINGS INDICATE A SHARP LOW-LEVEL INVERSION IS IN PLACE DUE TO MUCH WARMER AIR OVER THE COOLER WATERS. THIS WILL TEND TO KEEP THE STRONGER WINDS FROM ALOFT FROM MIXING DOWN TO THE SURFACE, ALTHOUGH THE GFS IS A BIT STRONGER WITHIN THE INVERSION LEVEL. WE ARE THINKING THAT THE WINDS GENERALLY REMAIN UNDER 25 KNOTS, HOWEVER THE SEAS ARE FORECAST TO BUILD WITHIN THE SOUTHERLY FLOW. IT APPEARS WAVEWATCH IS RUNNING ABOUT A FOOT TO HIGH SO FAR, THEREFORE WE DID UNDERCUT THE GUIDANCE SOME. AS A RESULT, THE SMALL CRAFT ADVISORY FOR THE OCEAN ZONES /MAINLY FOR SEAS/ REMAINS IN EFFECT STARTING EARLY THIS EVENING AND CONTINUES THROUGH THURSDAY. SOME FOG SHOULD BE MAINTAINED INTO THURSDAY, ESPECIALLY ACROSS OUR NORTHERN WATERS. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THURSDAY, MOST NUMEROUS IN THE AFTERNOON, AND SOME STORMS COULD PRODUCE LOCALLY GUSTY WINDS AND VERY HEAVY RAIN. OUTLOOK... THE SCA FLAG HAS BEEN EXTENDED INTO THU NIGHT FOR NOW. THE SLOWER MOVING FRONT AND DEVELOPING LOW PRESSURE TO THE NORTH MAY RESULT IN THE SCA FLAG BEING EXTENDED FURTHER IN TIME. IMPROVING WEATHER BY THE SECOND HALF OF THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455. && SYNOPSIS...O'HARA NEAR TERM...GORSE/HEAVENER SHORT TERM...GORSE LONG TERM...O'HARA AVIATION...GORSE/HEAVENER/O'HARA MARINE...GORSE/O'HARA
Hazardous weather outlook, May 22, 3:31 PM EDT, 6 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 PM EDT WED MAY 22 2013 NJZ001-007>010-PAZ054-055-060>062-103-105-231945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS- 331 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EVENING, WHICH COULD PRODUCE LOCALLY GUSTY WINDS, HAIL AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THURSDAY. SOME THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IF A SEVERE THUNDERSTORM WATCH IS ISSUED. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-101-102-104- 106-231945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 331 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THURSDAY. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-231945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 331 PM EDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SHOWERS AND SOME THUNDERSTORMS ARE EXPECTED THURSDAY. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 22, 8:35 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
835 PM EDT WED MAY 22 2013
PAZ054-060-061-230200-
BERKS PA-CARBON PA-LEHIGH PA-
835 PM EDT WED MAY 22 2013
...STRONG THUNDERSTORMS APPROACHING BERKS...CARBON AND LEHIGH
COUNTIES...
AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BLOOMSBURG TO
ABOUT 15 MILES SOUTHWEST OF COLUMBIA...MOVING EAST AT 25 MPH. THE
THUNDERSTORMS WILL BE NEAR STRAUSSTOWN AROUND 915 PM...
WERNERSVILLE AND TRESCKOW AROUND 930 PM...WYOMISSING HILLS AND
WHITFIELD AROUND 945 PM...AND MOUNT PENN AND JIM THORPE AROUND 1000
PM.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING WAS OCCURRING WITH THE STRONGEST
STORMS. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS.
MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4052 7625 4058 7603 4065 7599 4074 7577
4092 7600 4100 7575 4102 7574 4105 7578
4110 7576 4114 7567 4073 7574 4015 7591
4050 7644
MPDSpecial weather statement, May 22, 9:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
955 PM EDT WED MAY 22 2013
PAZ054-055-060>062-230300-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-
955 PM EDT WED MAY 22 2013
...THUNDERSTORMS WILL AFFECT BERKS...CARBON...LEHIGH...MONROE
AND NORTHAMPTON COUNTIES...
AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS SCATTERED ALONG A LINE EXTENDING FROM NEAR DUNMORE TO
ABOUT 5 MILES NORTH OF READING...MOVING EAST AT 30 MPH. THE
THUNDERSTORMS WILL BE NEAR WEISSPORT AROUND 1000 PM...
SCHNECKSVILLE AND NORTH CATASAUQUA AROUND 1015 PM...STROUDSBURG
AND FREEMANSBURG AROUND 1030 PM...AND STOCKERTOWN AND ROSETO AROUND
1045 PM.
WIND GUSTS TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STRONGER
STORMS.
LAT...LON 4116 7515 4114 7508 4108 7502 4104 7503
4098 7514 4090 7507 4079 7511 4075 7520
4069 7520 4067 7518 4047 7590 4065 7597
4074 7577 4092 7600 4100 7575 4110 7576
4114 7569 4113 7564 4123 7554 4126 7513
MPDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 10:53 PM EDT | Special Weather Statement | PHI | Warren | 97 min |
| May 23, 2:14 AM EDT | Special Weather Statement | PHI | Monmouth, Ocean | 61 min |
| May 23, 1:00 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 3 hr |
| May 23, 2:23 PM EDT | Special Weather Statement | PHI | Camden | 37 min |
| May 23, 2:31 PM EDT | Areal Flood Advisory | PHI | Sussex, Warren | 3 hr |
| May 23, 3:03 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 42 min |
| May 23, 4:28 PM EDT | Areal Flood Warning | PHI | Morris | 3 hr |
| May 23, 4:47 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Somerset | 3 hr |
| May 23, 5:36 PM EDT | Flash Flood Warning | PHI | Morris | 114 min |
| May 23, 7:34 PM EDT | Areal Flood Warning | PHI | Morris | 13 hr |
| May 22, 8:35 PM EDT | Special Weather Statement | PHI | Berks | 85 min |
| May 22, 10:40 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 50 min |
| May 23, 1:38 PM EDT | Areal Flood Advisory | PHI | Berks, Lehigh | 3 hr |
| May 23, 2:09 PM EDT | Special Weather Statement | PHI | Lehigh | 51 min |
| May 23, 5:49 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.